Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi so i just started duac which seems to be working well only a few new zits since I've started but smaller and not puss filled which is always welcome :dance: I'm really worried that my skin will start to build up a resistance to the antibiotic in it (clindamycin). Has this happened to anyone else?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×